Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 597298, 8 pages
http://dx.doi.org/10.1155/2014/597298
Research Article

Finite-Time Boundedness for a Class of Delayed Markovian Jumping Neural Networks with Partly Unknown Transition Probabilities

College of Information Sciences and Technology, Hainan University, Haikou 570228, China

Received 11 November 2013; Accepted 8 December 2013; Published 6 January 2014

Academic Editor: Zhengguang Wu

Copyright © 2014 Li Liang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Liang, “Finite-Time Boundedness for a Class of Delayed Markovian Jumping Neural Networks with Partly Unknown Transition Probabilities,” Abstract and Applied Analysis, vol. 2014, Article ID 597298, 8 pages, 2014. doi:10.1155/2014/597298